# SDR ABXA9701233

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 591014165
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FORWARD LOWER CARGO COMPARTMENT DOOR BOTTOM INTERNAL STIFFENER AND THE FORWARD AND AFT FITTINGS CRACKED.  *S/D*  REPAIRED IAW DC-9 SRM 52-30-00.
